| کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
|---|---|---|---|---|
| 4653349 | 1632766 | 2016 | 16 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Intersection theorems for multisets
ترجمه فارسی عنوان
قضیه تقاطع برای چندین عدد
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات گسسته و ترکیبات
چکیده انگلیسی
Let kk, tt and mm be positive integers. A kk-multiset of [m][m] is a collection of kk integers from the set {1,…,m}{1,…,m} in which the integers can appear more than once. We use graph homomorphisms and existing theorems for intersecting and tt-intersecting kk-set systems to prove new results for intersecting and tt-intersecting families of kk-multisets. These results include a multiset version of the Hilton–Milner theorem and a theorem giving the size and structure of the largest tt-intersecting family of kk-multisets of an mm-set when m≥2k−tm≥2k−t.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: European Journal of Combinatorics - Volume 52, Part A, February 2016, Pages 120–135
Journal: European Journal of Combinatorics - Volume 52, Part A, February 2016, Pages 120–135
نویسندگان
Karen Meagher, Alison Purdy,
